# SDR QXEA0202160

- Difficulty date: December 8, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 9,567 hours, 13,434 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - APERTURE FOR 524BT HAS RAISED METAL AT FORWARD OUTBOARD CORNER HOLE.  REPAIRED IAW RD 8-57-633.
